# SDR SWAA2021101119020

- Difficulty date: September 17, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AAF
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR BOARD 241AAF; UPPER SURFACE; AREA OF COMPOSITE FACE SHEET PLIES PULLING / REPAIRED PANEL 241AAF I/A/W BOEING 737-800 SRM 53-00-50-2R0 AND 53-00-50-2R-1
